RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 4(376), Pages 145–146 (Mi umn6390)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On $T$-spaces of $n$-words over a field of characteristic $p>0$

A. V. Grishin, L. M. Surmina

Moscow State Pedagogical University

DOI: https://doi.org/10.4213/rm6390

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:4, 802–803

Bibliographic databases:

MSC: Primary 16R10; Secondary 16D70
Presented: А. В. Михалёв
Accepted: 07.01.2007

Citation: A. V. Grishin, L. M. Surmina, “On $T$-spaces of $n$-words over a field of characteristic $p>0$”, Uspekhi Mat. Nauk, 62:4(376) (2007), 145–146; Russian Math. Surveys, 62:4 (2007), 802–803

Citation in format AMSBIB
\Bibitem{GriSur07}
\by A.~V.~Grishin, L.~M.~Surmina
\paper On $T$-spaces of $n$-words over a~field of characteristic $p>0$
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 4(376)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn6390}
\crossref{https://doi.org/10.4213/rm6390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2358741}
\zmath{https://zbmath.org/?q=an:1140.16305}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..802G}
\elib{http://elibrary.ru/item.asp?id=25787423}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 4
\pages 802--803
\crossref{https://doi.org/10.1070/RM2007v062n04ABEH004433}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251687100014}
\elib{http://elibrary.ru/item.asp?id=21910263}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38149126263}


Linking options:
  • http://mi.mathnet.ru/eng/umn6390
  • https://doi.org/10.4213/rm6390
  • http://mi.mathnet.ru/eng/umn/v62/i4/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, L. M. Tsybulya, “Two theorems on the structure of a relatively free Grassmann algebra”, Russian Math. Surveys, 63:4 (2008), 782–784  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. L. M. Tsybulya, “Theorems on equalization and monomiality in a relatively free Grassmann algebra”, J. Math. Sci., 163:6 (2009), 759–773  mathnet  crossref  mathscinet  elib  elib
    3. A. V. Grishin, L. M. Tsybulya, “On the multiplicative and $T$-space structure of the relatively free Grassmann algebra”, Sb. Math., 200:9 (2009), 1299–1338  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. V. Grishin, L. M. Tsybulya, “On the structure of a relatively free Grassmann algebra”, J. Math. Sci., 171:2 (2010), 149–212  mathnet  crossref  mathscinet  elib
    5. A. V. Grishin, “On the structure of the centre of a relatively free Grassmann algebra”, Russian Math. Surveys, 65:4 (2010), 781–782  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:267
    Full text:98
    References:23
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020